Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a conjecture of DeMarr on partially ordering topological spaces.
HTML articles powered by AMS MathViewer

by R. W. Hansell PDF
Proc. Amer. Math. Soc. 19 (1968), 586-588 Request permission
References
  • Garrett Birkhoff, Lattice Theory, Revised edition, American Mathematical Society Colloquium Publications, Vol. 25, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • Ralph DeMarr, Research Problem, ยง8, Bull. Amer. Math. Soc. 72 (1966), 223.
  • Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199, DOI 10.1007/978-1-4615-7819-2
  • Edward J. McShane, Order-preserving maps and integration processes, Annals of Mathematics Studies, No. 31, Princeton University Press, Princeton, N. J., 1953. MR 0056064
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.56, 06.00
  • Retrieve articles in all journals with MSC: 54.56, 06.00
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 19 (1968), 586-588
  • MSC: Primary 54.56; Secondary 06.00
  • DOI: https://doi.org/10.1090/S0002-9939-1968-0238275-6
  • MathSciNet review: 0238275